# SDR SWAA2025100311130

- Difficulty date: September 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI INSPECTION: MAIN CABIN, FLOORBEAM HAS CRACK AT STA 540; BL 0 TO RBL 24.75. REPLACED MAIN CABIN FLOORBEAM  AT STA 540; BL 0 TO RBL 24 IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A0060 SHEET 46; REV.-.
